Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 10, Number 1

All articles in this issue are freely accessible.

Uniformity of rational points
Lucia Caporaso, Joe Harris and Barry Mazur.
J. Amer. Math. Soc. 10 (1997), 1-35
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1325796
On the geometric and topological rigidity of hyperbolic 3-manifolds
David Gabai.
J. Amer. Math. Soc. 10 (1997), 37-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1354958
Répartition asymptotique des valeurs propres de l’opérateur de Hecke $T_p$
Jean-Pierre Serre.
J. Amer. Math. Soc. 10 (1997), 75-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1396897
A generalization of Bourgain’s circular maximal theorem
W. Schlag.
J. Amer. Math. Soc. 10 (1997), 103-122
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1388870
Holomorphic chains and the support hypothesis conjecture
H. Alexander.
J. Amer. Math. Soc. 10 (1997), 123-138
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1388871
Structure of a Hecke algebra quotient
C. Kenneth Fan.
J. Amer. Math. Soc. 10 (1997), 139-167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1396894
Separation of variables and the computation of Fourier transforms on finite groups, I
David K. Maslen and Daniel N. Rockmore.
J. Amer. Math. Soc. 10 (1997), 169-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1396896
The classification of hypersmooth Borel equivalence relations
Alexander S. Kechris and Alain Louveau.
J. Amer. Math. Soc. 10 (1997), 215-242
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1396895
Singularities of theta divisors and the birational geometry of irregular varieties
Lawrence Ein and Robert Lazarsfeld.
J. Amer. Math. Soc. 10 (1997), 243-258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1396893